# SDR VNAA202206031111

- Difficulty date: May 31, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N558NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15342
- Aircraft time: 17,296 hours, 15,616 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain Mast
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE OPERATION IN CINCINNATI/NORTHERN KENTUCKY INTERNATIONAL AIRPORT (CVG) IN HEBRON, KY, THE MAINTENANCE TEAM IDENTIFIED 5 AREAS OF LIGHT CORROSION PITTING IN THE FUSELAGE SKIN (P/N MM690-35146-013) AT THE AFT DRAIN MAST. THE DAMAGE IS LOCATED BETWEEN FS1031.00-FS1051.30 FROM STRINGER 27 TO 26R. THE CORROSION DAMAGED WAS MEASURED TO BE 0.002Ï¿½, 0.0025Ï¿½, 0.003Ï¿½, 0.001Ï¿½, AND 0.0025Ï¿½ DEEP / C/W PERM REPAIR FOR CORROSION UNDER AFT DRAIN MAST IAW EA 22-C9-53-0613 REV.A AND REINSTALLED AFT DRAIN MAST IAW CRJ900 AMM 38-32-12-400-801-A01 CHECKS GOOD.
